A sieve for all primes of the form x2 + (x + 1)2
Annales mathematicae et informaticae, Tome 25 (1998), pp. 39-53
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_1998_25_a3,
author = {Panayiotis G. Tsangaris},
title = {A sieve for all primes of the form x2 + (x + 1)2},
journal = {Annales mathematicae et informaticae},
pages = {39--53},
year = {1998},
volume = {25},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_1998_25_a3/}
}
Panayiotis G. Tsangaris. A sieve for all primes of the form x2 + (x + 1)2. Annales mathematicae et informaticae, Tome 25 (1998), pp. 39-53. http://geodesic.mathdoc.fr/item/AMI_1998_25_a3/